Alert archive / Nebraska / Areal Flood Advisories in 2011
Areal Flood Advisory 21, NWS North Platte, NE
NWS North Platte, NE issued this areal flood advisory at Jun 25, 2011, 8:40 PM MDT for Cherry County, Nebraska. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 8:40 PM MDT (02:40 UTC)
- Expired
- Jun 25, 2011, 11:31 PM MDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Cherry County, NE
The radar
The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 23.3
The text
As transmitted, in the capitals the NWS used until 2016.
612 WGUS83 KLBF 260240 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 840 PM MDT SAT JUN 25 2011 NEC031-260830- /O.NEW.KLBF.FA.Y.0021.110626T0240Z-110626T0830Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHERRY NE- 840 PM MDT SAT JUN 25 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SMALL STREAM FLOOD ADVISORY FOR... NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 230 AM MDT * AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER RADAR ESTIMATED UP TO THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING INCLUDE...ELI...MEDICINE LAKE...SCHOOLHOUSE LAKE AND STEER CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168 $$ JACOBS
2 follow-up statements
033 WGUS83 KLBF 260408 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1008 PM MDT SAT JUN 25 2011 NEC031-260830- /O.CON.KLBF.FA.Y.0021.000000T0000Z-110626T0830Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHERRY NE- 1008 PM MDT SAT JUN 25 2011 ...SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR NORTH CENTRAL CHERRY COUNTY UNTIL 230 AM MDT... AT 1007 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH MODERATE RAINFALL OVER PORTIONS OF THE ADVISORY AREA. RADAR HAS ESTIMATED THAT UP TO THREE AND ONE HALF INCHES HAS FALLEN OVER THE PAST THREE HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ELI...MEDICINE LAKE...SCHOOLHOUSE LAKE AND STEER CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168 $$ JACOBS
027 WGUS83 KLBF 260531 FLSLBF FLOOD ADVISORY NATIONAL WEATHER SERVICE NORTH PLATTE NE 1131 PM MDT SAT JUN 25 2011 NEC031-260545- /O.CAN.KLBF.FA.Y.0021.000000T0000Z-110626T0830Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHERRY NE- 1131 PM MDT SAT JUN 25 2011 ...THE SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR NORTH CENTRAL CHERRY COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA. STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4299 10119 4261 10114 4264 10164 4299 10168 $$ JACOBS
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this areal flood advisory went out at Jun 25, 7:16 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 25, 7:16 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 PM CDT SAT JUN 25 2011 .UPDATE... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT OVER NORTHERN NEBRASKA. && .PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 25 2011/ SYNOPSIS... AN INTERESTING FEATURE IN VISIBLE SAT AS CYCLONIC CIRCULATION INDICATED IN EASTERN PARTS OF NORTH CENTRAL NEBRASKA. THIS POSSIBLY AS REMNANT OF EARLY MORNING CONVECTION. MEANWHILE MID LEVEL IMPULSE DEPICTED ACROSS CNTRL INTO SERN WYOMING. CURRENT DEVELOPMENT IN SERN WY SHOULD DEVELOP/TRANSLATE EASTWARD INT0 WESTERN NEBRASKA PANHANDLE IN THE NEXT 2-3 HOURS. SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... ATMOSPHERE TO BE MODERATELY UNSTABLE EARLY THIS EVENING. THE 12Z NAM SOLUTION OF MU CAPES 2000-3500 J/KG...WITH 40 TO 50 KTS OF 0-6KM BULK SHEAR. WHILE INSTABILITY IS ADEQUATE...FORCING WILL BE LIMITED. LEAD DISTURBANCE INDICATED ACROSS CNTRL/NCTRL WY WILL MOVE EAST NORTHEAST TONIGHT WITH LOW CHANCE POPS MAINTAINED ACROSS THE EASTERN PANHANDLE/NORTH CENTRAL AND SLIGHT CHANCE SOUTHEAST. IF AN ORGANIZED AREA DEVELOPS ACROSS PNHDL SWRN SD EARLY THIS EVENING...SOUTHEASTERN AREAS WILL LIKELY SE ACTIVITY BY LATE EVENING/OVERNIGHT. STORM MOTION IS EAST FROM PANHANDLE...THEN SOUTHEAST INTO CENTRAL NEBRASKA. A RISK FOR ISOLATED SEVERE THIS EVENING ACROSS THE NORTHWEST. ON SUNDAY...THE UPPER LOW CURRENTLY LOCATED ACROSS SOUTHWESTERN SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE WESTERN HIGH PLAINS BY AFTERNOON/EVENING. SHIFT EAST THROUGH THE NORTHERN PLAINS. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. CONVECTION PRIOR TO THE COLD FRONT COULD BE ISOLATED SEVERE AS FORECASTED MU CAPE VALUES OF GREATER THAN 3000 J/KG EXPECTED BY LATE AFTERNOON. THESE CAPE VALUES COMBINED WITH VERY STEEP LAPSE RATES AND INCREASING 0-6 KM SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR ISOLATED SUPER CELLS AND A SEVERE WEATHER OUTBREAK. LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE PRIMARY THREATS...HOWEVER THE MODELS SUGGEST SIGNIFICANT LOW LEVEL CAPE WITH RELATIVELY LOW LCL/S WOULD POINT TO THE POTENTIAL OF A COUPLE TORNADOES...ESPECIALLY ACROSS NORTHWEST NEBRASKA. ANY INITIAL ISOLATED STORM WILL BE FAVORABLE TO CONGEAL INTO A MCS WHICH WOULD CROSS THROUGH MUCH OF THE CWA. THIS SITUATION NEEDS TO BE WATCHED CLOSELY...NOT ONLY FOR THE SEVERE POTENTIAL...BUT A HEAVY RAIN ONCE AGAIN WILL ACCOMPANY THE STORMS. GIVEN THE SUGGESTED PWAT INCREASE TO GREATER THAN 1.50 INCHES...RELATIVELY SLOW STORM MOVEMENT OF 15 KNOTS OR LESS...THE FLOOD POTENTIAL REMAINS POSSIBLE. A FLOOD WATCH MAY BE REQUIRED FOR SUNDAY NIGHT. MONDAY/TUESDAY...THIS PERIOD SHOULD REMAIN DRY WITH COLD FRONT EARLY MONDAY TO BRING A COOLDOWN TO THE UPPER 70S. THEN A RETURN SOUTHERLY FOR TUESDAY WITH HIGHS IN THE LOWER/MID 80S. EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY) A WARMING TREND CONTINUES...WITH 925MB TEMPS EXCEEDING 35C BY WEDNESDAY AFTERNOON IN ERN PANHANDLE AND FAR SOUTHWEST. THIS SHOULD TRANSLATE TO HIGHS IN THE MID 90S WITH LOWER 90S TO THE NORTHEAST. AS UPPER RIDGE BREAKS DOWN THURSDAY...THE WARMEST DAY FORECAST WITH MID/UPPER 90S LIKELY. A COLD FRONT EARLY FRIDAY TO TEMPER HIGHS BACK TOWARD CLIMATOLOGY IN THE MID/UPPER 80S. AVIATION... ANOTHER ROUND OF STORMS TO MOVE ACROSS THE REGION TONIGHT...HOWEVER SCATTERED NATURE MAKES IT DIFFICULT TO TIME IN AND OUT OF TERMINALS. HIGHER CONFIDENCE FOR IMPACT ACROSS NORTHERN NEBRASKA AND HAVE INCLUDED AT KVTN. LOWER CONFIDENCE TO THE SOUTH...AT KLBF...AND HAVE ONLY INCLUDED CB FOR NOW. LOW LEVEL MOISTURE CONTINUES TO INCREASE OVERNIGHT AND MAY RESULT IN STRATUS. POCKETS OF STRATUS THIS MORNING...TO THE EAST IN EASTERN NEBRASKA...AND TO THE WEST IN NE COLORADO. WILL NEED TO MONITOR CLOSELY FOR MVFR CIGS FOLLOWING THE CONVECTIVE COMPLEX. IF ANY STRATUS DOES DEVELOP...EXPECT IT TO QUICKLY LIFT TO VFR DURING THE MORNING HOURS. HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER CONTINUES TO SLOWLY DROP...AND WITH COORDINATION WITH THE RFC AND THE RIVER MODELS...THE RIVER SHOULD DROP BELOW FLOOD STAGE OVERNIGHT. EXTENDED THE WARNING TILL TOMORROW MORNING TO ACCOUNT FOR ANY FLOODING DOWNSTREAM OF THE ATKINSON GAGE. MEANWHILE THE NORTH PLATTE AND PLATTE RIVER FLOODING ARE SEEING MINOR FLUCTUATIONS DUE TO RECENT RAINFALL AND THE RELEASES FROM THE RESERVOIRS. ONCE AGAIN EXPECT A MCS TO MOVE ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER STILL HAVE LOW FF GUIDANCE...AND WILL MONITOR FOR POSSIBLE FLASH FLOOD. LAST NIGHT MOVEMENT WAS FAIRLY PROGRESSIVE AND LIMITED HEAVY RAIN REPORTS. EXPECT A SIMILAR MCS TONIGHT...BUT WILL MONITOR CLOSELY. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR NEZ004>006-008-009-094. && SHORT TERM/EXTENDED...JACOBS AVIATION...POWER
Hazardous weather outlook, Jun 25, 2:44 PM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT SAT JUN 25 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-262045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT SAT JUN 25 2011 /244 PM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80 AND WEST OF BROKEN BOW TO ONEILL LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DEVELOP OVER THE PANHANDLE EARLY THIS EVENING AND MOVE EAST. THE STORMS ARE EXPECTED TO ORGANIZE INTO A THUNDERSTORM COMPLEX OVERNIGHT...AND COULD BE CAPABLE OF PRODUCING WIDESPREAD HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. THE MOIST UNSTABLE AIR...ALREADY IN PLACE OVER WESTERN AND NORTH CENTRAL NEBRASKA...WILL INTERACT WITH AN INCOMING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. GENERAL SUMMER TIME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WEEK...MAINLY DURING THE AFTERNOON AND OVERNIGHT PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 25, 7:27 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 827 PM CDT SAT JUN 25 2011 NEZ005-094-260215- EASTERN CHERRY NE-WESTERN CHERRY NE- 727 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 815 PM MDT/915 PM CDT/... AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF MEDICINE LAKE...OR 34 MILES EAST OF GORDON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDICINE LAKE... ELI... SCHOOLHOUSE LAKE... STEER CREEK CAMPGROUND... NENZEL... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... CODY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Jun 25, 7:49 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 849 PM CDT SAT JUN 25 2011 NEZ004-094-260230- SHERIDAN NE-WESTERN CHERRY NE- 749 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 830 PM MDT... AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF MERRIMAN TO 5 MILES SOUTHWEST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... ROCK HILL... MERRIMAN... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 25, 8:03 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 10 E MERRIMAN 42.92N 101.50W
06/25/2011 E0.75 INCH CHERRY NE PUBLIC
&&
JSWEETSpecial weather statement, Jun 25, 8:28 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 928 PM CDT SAT JUN 25 2011 NEZ094-260315- WESTERN CHERRY NE- 828 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 915 PM MDT... AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ELI...OR 37 MILES EAST OF GORDON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELI... NENZEL... KILGORE... CODY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 25, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 11:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 12:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Areal Flood Advisories in Nebraska, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.